# SDR ASAA2017071821412

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,839 hours, 4,573 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING VECTORS TO APPROACH, THE FMC DISAGREE VERTICAL ANNUNCIATED.  CONDUCTED QRH. NO OTHER ANOMALIES.  ACFT GROUNDED.  REPORTED BY CREW, FMC RETURNED TO NORMAL BEFORE LANDING. ACCOMPLISHED FMC BITE CHECK IAW FIM 34-61 TASK 801.  NO FAULTS LOGGED,  FMC CHECKED NORMAL.
